# SDR AWXA200500191

- Difficulty date: January 31, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Gimbal Joint
- Part number: 65505889
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK INTERGRANULAR CORROSION WAS FOUND ON LT INBOARD MIDFLAP OUTBOARD GIMBAL INDEX PLATE AT WBL 184.  MAINTENANCE REMOVED AND REPLACED LT INBOARD MID FLAP OUTBOARD GIMBAL ASSEMBLY IAW SOPM 20-50-01.
